MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD SYRINGE 10ML LL W/NDL 21GX1IN; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD SYRINGE 10ML LL W/NDL 21GX1IN; PISTON SYRINGE
Catalog Number 30964220
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material: 30964220.Lot: 3264115.It was reported that the bd syringe 10ml ll w/ndl 21gx1in barrel flange was damaged.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.It was reported to fresenius medical care by a clinical manager via email that on (b)(6)2024.The syringe is leaking from the stopper side, and there are noticeable dents and irregularities in its shape.Complaint#: (b)(4).Product: bd 10ml luer-lok syringe 21gx1in_3096422.Product #: 15-6422-0.Lot number#: 3264115.Additional information provided: 1) can you please provide an exact date of event in format dd-mmm-yyyy? 2/12/2024, 03/12/22024, 04/12/2024.2) what was the impact to the patient? any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No adverse event, medication overspill and blood leak but detected and resolved before turning into adverse event.3) any sample or photo available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? sample available.Clinic address - (b)(6).
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation results: two photos and six 10ml syringes were received by our quality team for evaluation.The photos show red liquid leaking past the stopper.During visual inspection of the six physical samples, it was observed that the barrel of the syringe was dented.This damage could cause leakage.The samples were then sent for testing.All six of the damaged syringes showed leakage.The reported incident could be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause can be linked to production.Actions have been put in place; however, the reported lot number was manufactured prior to these actions being put into place.This incident has been added to our database of reported incidents.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE 10ML LL W/NDL 21GX1IN
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21076435
Report Number9614033-2024-00091
Device Sequence Number15564312
Product Code FMF
UDI-Device Identifier00382903096428
UDI-Public(01)00382903096428(11)240904(17)280930(10)3264115
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30964220
Device Lot Number3264115
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date01/05/2025
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown